Side Effects

Discussion in 'General Parenting' started by luvmyottb, Mar 17, 2008.

  1. luvmyottb

    luvmyottb Guest

    difficult child just started a small dose of Tenex. (1/4 of a 1mg. pill) I gave it to her last night about 8pm. She is home today because she is getting over being ill over the weekend and I wanted to see the effects of the new medication before sending her off to school.

    Yikes, I am glad she stayed home. Very drowsy, dull. Ready for a nap. I don't think a great deal of learning would have gone on with her today. I certainly hope she adjusts to the medications quickly because right now I feel really awful about giving it to her. She's pathetic. I really hate starting new medications, but I realize it could be good for her in the long run. She has no appetite at all, not uncommon for her, but I hope to get some food in her to counter side effects.

    Just wanted to vent.
     
  2. SRL

    SRL Active Member

    I think it would be a fairer trial of the medication if you were to start it when she is healthy instead of coming off an illness. There's always a chance of two steps forward, one step back or of picking up something else.

    My difficult child has been home since last Thursday (not on medications)--most days he's been taking 2-3 naps and yesterday he put himself down for a 3 hoour one.
     
Loading...